# SDR MASA200500779

- Difficulty date: October 8, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 15,619 hours, 14,276 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2750 PHL - REAR HALF OF THE EMERGENCY PATH LIGHTING INOPERATIVE.  MX CLEANED AND RE CONNECTED CONNECTOR AT BATTERY PACK.
